# SDR F3LA2009032400066

- Difficulty date: March 24, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N804FR
- Make and model: Airbus A318-111
- Aircraft serial: 2051
- Aircraft time: 15,198 hours, 7,857 cycles
- System (JASC): 5755 · Spoilers
- Part: Lug
- Part number: D57745036008
- Condition: Gouged
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON-ROUTINE C035636.  DURING C3/S1 C-CHECK, INSPECTION NOTED THE LEFT WING NR 5 SPOILER ANTI-ROTATION LUG FOR ACTUATOR BOLT IS DAMAGED.  MAINTENANCE REMOVED GOUGE DAMAGE AND PERFORMED REPAIR IAW ENGINEERING AUTHORIZATION A8-57R-12382.
